EconPapers    
Economics at your fingertips  
 

Estimating Eigenfunctions of the Infinitesimal Generator of a Stochastic Differential Equation as Solutions of Integral Equations

Ruhi Tuncer ()

No 13-5, GIAM Working Papers from Galatasaray University Economic Research Center

Abstract: We propose to estimate the eigenfunctions of the infinitesimal generator of a stochastic differential equation as the solutions of an integral equation.

Pages: 4 pages
Date: 2013-03-25
References: Add references at CitEc
Citations:

Downloads: (external link)
http://giam.gsu.edu.tr/wp-content/uploads/2014/07/WP-13-05.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:giamwp:2013_005

Access Statistics for this paper

More papers in GIAM Working Papers from Galatasaray University Economic Research Center Contact information at EDIRC.
Bibliographic data for series maintained by Renginar Senses Dayangac ().

 
Page updated 2025-04-03
Handle: RePEc:ris:giamwp:2013_005